# SDR IPXA2014122985155

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 6322A00104
- Part serial: 000
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT CABLE SHEARED.   R & R L1 DOOR AFT DRIVE CABLE, IAW AMM 52-11-03 AND ELECTRIC MOTOR IAW AMM 52-11-01.  OPS CHECKED IAW AMM 52-10-01.
